# SDR IPXA2019052342412

- Difficulty date: May 16, 2019
- Submitted: May 24, 2019
- Operation: Air carrier
- Aircraft: N146UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0829
- Aircraft time: 18,286 hours, 11,787 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Support Bracket
- Part number: 221060126
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C #2 ENG LOWER "V" BAND LATCHING SUPPORT BRACKET CRACKED. REMOVED AND REPLACED LATCHING SUPPORT IAW P AND W SRM 54-04-01.
